×

Grammaires parenthesees et bilangages réguliers. (French) Zbl 0452.68072


MSC:

68Q45 Formal languages and automata
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] 1. B. COURCELLE, Une forme canonique pour les grammaires simples déterministes, R.A.I.R.O., vol. R 1, 1974, p. 19-36. Zbl0285.68033 MR347145 · Zbl 0285.68033
[2] 2. S. GINSBURG et M. HARRISON, Bracketed Context Free Languages, J. Comp. Syst. Sc., vol. 1, 1967, p. 1-23. Zbl0153.00802 MR235935 · Zbl 0153.00802
[3] 3. D. E. KNUTH, A Characterization of Parenthesis Languages, Information and Control, vol. 11, 1967, p. 269-289. Zbl0196.01703 · Zbl 0196.01703
[4] 4. R. MC NAUGHTON, Parenthesis Grammar, J. Assoc. Comp. Mach, vol. 14, 1967, p. 490-500. Zbl0168.01206 MR234781 · Zbl 0168.01206
[5] 5. P. MARCHAND, Étude et classification des bigrammaires. Application à l’étude des systèmes transformationnels, Thèse de spécialité, Nancy, 1974.
[6] 6. W. F. OGDEN, A Hepful Result for Proving Inherent Ambiguity, Math. Systems Theory, vol. 2, 1968, p. 191-194. Zbl0175.27802 MR233645 · Zbl 0175.27802
[7] 7. C. PAIR, Sur les notions algébriques liées à l’analyse syntaxique, Rev. Fr. Inf. R.O.4, vol. R. 13, 1970, p. 3-29. Zbl0281.68034 MR299432 · Zbl 0281.68034
[8] 8. C. PAIR, Application des bilangages, Journée sur les arbres, Lille, 1976.
[9] 9. C. PAIR, Application de la théorie des ramifications au problème de l’équivalence structurale de deux C-grammaires, Rev. Fr. Inf. R.O.5, vol. R. 12, 1971, p. 130-136. Zbl0235.68028 MR314315 · Zbl 0235.68028
[10] 10. C. PAIR et A. QUERE, Définition et Étude des Bilangages réguliers, Information and Control, vol. 13, 1968, p. 565-593. Zbl0181.01603 MR250803 · Zbl 0181.01603
[11] 11. M. PAULL et S. UNGER, Structural Equivalence of Context-Free Grammars, J. Comp. Syst. Sc., vol. 2, 1968, p. 427-463. Zbl0179.02301 MR241203 · Zbl 0179.02301
[12] 12. A. QUERE, Étude des Ramifications et des Bilangages, Thèse de Spécialité, Nancy, 1969.
[13] 13. J. THATCHER, Tree Automata: an Informal Survey Currents in the Theory of Computing, A. V. AHO, éd., Prentice-Hall, 1973, p. 143-172. MR426502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.